# SDR DL757000536

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 48,036 hours, 25,929 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Module
- Condition: Malfunctioned
- Location: Hyd System
- Component: Module, 271N30543
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE CTR HYD PRESS RESERVOIR AND RESERVOIR LIGHT.  QTY DROPPED FROM 1.08 TO 1.05 AND AS LOW AS .99.  FOUND RESERVOIR PRESS READING LOW.  REPLACED HYD RESERVOIR PRESS MODULE, CHECKED GOOD.  CREW REPORTED THAT LIGHT AND MESSAGE WENT OUT 15 MINS AFTER THEY DIVERTED.
